`a`

    September 1998

1

An approximation scheme for a nonlinear size-dependent population model   Pages : 1 - 6

Azmy S. Ackleh and Kazufumi Ito

 Abstract       Full Text          

2

A general reduction of order theorem for discrete linear symplectic systems   Pages : 7 - 18

C. D. Ahlbrandt and A. C. Peterson

 Abstract       Full Text          

3

Effect of Newtonian cooling on magnetoacoustic waves in a thermally conducting isothermal atmosphere   Pages : 19 - 28

Hadi Y. Alkahby and M. A. Mahrous

 Abstract       Full Text          

4

A dynamic model for competitive-cooperative species   Pages : 29 - 50

G. Donald Allen

 Abstract       Full Text          

5

Remarks on multiplicity of positive solutions of nonlinear elliptic equations in $IR^N$ with critical growth   Pages : 51 - 57

Claudianor O. Alves,  J. V. Gonçalves and Olimpio Hiroshi Miyagaki

 Abstract       Full Text          

6

Analysis of some nonlinear evolution systems arising in rate-type viscoplasticity   Pages : 58 - 71

Amina Amassad and Mircea Sofonea

 Abstract       Full Text          

7

Applications of critical point theory to homoclinics and complex dynamics   Pages : 72 - 78

Antonio Ambrosetti and Massimiliano Berti

 Abstract       Full Text          

8

Boundedness criteria in terms of two measures for impulsive systems   Pages : 79 - 88

George Ballinger and Xinzhi Liu

 Abstract       Full Text          

9

Mathematical modeling of nonlinear diffracvtive optics   Pages : 89 - 99

Gang Bao

 Abstract       Full Text          

10

The existence of smooth attractors of damped and driven nonlinear wave equations with critical exponent , s = 5   Pages : 100 - 117

Björn Birnir and Kenneth Nelson

 Abstract       Full Text          

11

Highly discontinuous elliptic problems   Pages : 118 - 123

G. Bonanno and Salvatore A. Marano

 Abstract       Full Text          

12

Sufficient conditions for oscillations of higher order neutral delay differential equations   Pages : 124 - 137

Baruch Cahlon

 Abstract       Full Text          

13

Existence of solutions in the future for a class of nonlinear differential systems   Pages : 138 - 147

Ming-Po Chen and Li-hong Huang

 Abstract       Full Text          

14

Some new approaches in prescribing gaussian and salar curvature   Pages : 148 - 159

Wenxiong Chen and Congming Li

 Abstract       Full Text          

15

The extreme solutions of PBVP for integro-differential equations with caratheodory functions   Pages : 160 - 166

Yubo Chen and Wan Zhuang

 Abstract       Full Text          

16

On the $l^p$ -agmon's theory   Pages : 167 - 176

Fabio Cipriani and Gabriele Grillo

 Abstract       Full Text          

17

Proximal techniques of feedback construction   Pages : 177 - 194

F. H. Clarke,  Yu. S . Ledyaev and R. J. Stern

 Abstract       Full Text          

18

A chaotic, non-mixing subshift   Pages : 195 - 202

A. Crannell

 Abstract       Full Text          

19

Oscillation theorems of higher order neutral type differential equations   Pages : 203 - 219

R.S. Dahiya and A. Zafer

 Abstract       Full Text          

20

Symmetric periodic solutions of a delay differential equation   Pages : 220 - 230

P. Dormayer and A. F. Ivanov

 Abstract       Full Text          

21

Nonlinear normal modes for the isosceles DST   Pages : 231 - 241

Dan Endres and Martin Kummer

 Abstract       Full Text          

22

Boundary layers and spectral content asymptotics   Pages : 242 - 252

R. Estrada

 Abstract       Full Text          

23

Global stability in a class of reaction-diffusion systems with time-varying delays   Pages : 253 - 261

Wei Feng and Xin Lu

 Abstract       Full Text          

24

Noncompact manifolds with constant negative scalar curvature and singular solutions to semihnear elliptic equations   Pages : 262 - 275

David L. Finn

 Abstract       Full Text          

25

A subdifferential interpretation of crystalline motion under nonuniform driving force   Pages : 276 - 287

Mi-Ho Giga and Yoshikazu Giga

 Abstract       Full Text          

26

A study on the effects of disease caused death in a simple epidemic model   Pages : 288 - 300

John R. Graef,  Michael Y. Li and Liancheng Wang

 Abstract       Full Text          

27

Almost periodic and periodic solutions of certain dissipative delay differential equations   Pages : 301 - 313

Xianhua Huang

 Abstract       Full Text          

28

Localized radial solutions to a semilinear elliptic equation in $\mathbb{R}^n$   Pages : 314 - 326

Joseph A. Iaia

 Abstract       Full Text          

29

Attractors of nonlinear evolution systems generated by time-dependent subdifferentials in Hilbert spaces   Pages : 327 - 349

Akio Ito,  Noriaki Yamazaki and Nobuyuki Kenmochi

 Abstract       Full Text          

30

Analytically smootidng effect for Schrödinger equations   Pages : 350 - 352

Kunihiko Kajitani

 Abstract       Full Text          

31

Recovering the shape of a surface from the mean curvature   Pages : 353 - 359

Georgi I. Kamberov

 Abstract       Full Text          

32

Zeros of solutions of $\Delta u + f(u) = 0$ in the supercritical case   Pages : 360 - 370

Michael A. Karls

 Abstract       Full Text          

33

Linearized stability and asymptotic properties for abstract boundary value functional evolution problems   Pages : 371 - 387

Nobuyuki Kato

 Abstract       Full Text          

34

Boundary behaviors for solutions of singular elliptic equations   Pages : 388 - 396

L. Ke

 Abstract       Full Text          

35

Compact minimal sets in continuous recurrent flows   Pages : 397 - 407

Ronald A. Knight

 Abstract       Full Text